# SDR SWAA2014100132509

- Difficulty date: September 29, 2014
- Submitted: October 1, 2014
- Operation: Air carrier
- Aircraft: N553WN
- Make and model: Boeing 737-7BX
- Aircraft serial: 30745
- Aircraft time: 41,516 hours, 23,277 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cover
- Part number: 6557463
- Condition: Loose
- Location: L1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMER EVAC SLIDE GIRT BAR SUPPORT BRACKET COVER LOOSE.  SECURED COVER IAW MM.
